# SDR 2004F00023

- Difficulty date: December 24, 2002
- Submitted: January 9, 2004
- Operation: Air carrier
- Aircraft: N45GL
- Make and model: Beech 1900C
- Aircraft serial: UC45
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Condition: Failed
- Location: Nlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

ON LANDING IN AKN, NOSE GEAR DOWN AND LOCK LIGHT FAILED TO ILLUMINATE.  FERRY TO ANCHORAGE AFTER VERIFYING GEAR DOWN AND LOCKED, GREEN LIGHT CAME ON DURING TAXI OUT.  COULD NOT DUPLICATE FAILURE ON GROUND.  REPLACED NOSE GEAR ACTUATOR FOR T/S.  (M)
